MathSciNet Relay Station
MathSciNet bibliographic data
MR2991961 47H10
Pathak, H. K.; Deepmala Common fixed point theorems for $\scr{PD}$-operator pairs under relaxed conditions with applications. J. Comput. Appl. Math. 239 (2013), 103–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement